Well talk about a roller coaster. When I was diagnosed with LUPUS last May my doctor put me on Hydroxychloroquine and prednisone 10 mg. To date I have gained 20 pounds at which point I started taking them. After buying new clothes I got angry and quit the prednisone. But have not lost the weight. Today I hurt all over. My feet are swollen, my knees hurt, my thighs hurt, my arms have little bumps on them from the sun due to my not putting on sunscreen and then the other night I got up to go the the bathroom and ran into a little table and fell on it and sprained my little pinky and it is swollen.
I am so angry about having to go on prednisone again because I will probably gain another 500 pounds.
I'm just venting. Can't even think straight anymore.
Meds I am on: Prozac, Wellbutrin, Synthroid, Ambein, ativan, aterax, hydroxyclorquine, folic acid, gabapentin, oxycodone, celebrex, Flexeri, omeprazole, stool softners, Senna laxative, Vitamin Code for Women....I think that's all. "WHEW".